Works matching DE "LORENTZIAN function"
Results: 449
ART–RRT: As-Rigid-As-Possible search for protein conformational transition paths.
- Published in:
- Journal of Computer-Aided Molecular Design, 2019, v. 33, n. 8, p. 705, doi. 10.1007/s10822-019-00216-w
- By:
- Publication type:
- Article
NUMERICAL SOLUTIONS FOR A CLASS OF STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 357, doi. 10.22103/jmmr.2023.21329.1431
- By:
- Publication type:
- Article
ON THE DISTRIBUTIVITY OF THE LATTICE OF RADICAL SUBMODULES.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 347, doi. 10.22103/jmmr.2023.21494.1439
- By:
- Publication type:
- Article
ON BICONSERVATIVE RIEMANNIAN HYPERSURFACES OF LORENTZIAN 4-SPACE FORMS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 1, p. 333, doi. 10.22103/jmmr.2023.20938.1394
- By:
- Publication type:
- Article
METALLIC STRUCTURES ON TANGENT BUNDLES OF LORENTZIAN PARA-SASAKIAN MANIFOLDS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 1, p. 137, doi. 10.22103/jmmr.2022.19411.1247
- By:
- Publication type:
- Article
Some Curvature Properties of LP-Sasakian Manifold with Respect to Quarter Symmetric Non Metric Connection.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section B (Physics, Geology, Nano Technology Engineering, Bio Sciences, Material Science Management), 2017, v. 29, n. 11, p. 501, doi. 10.22147/jusps-A/291103
- By:
- Publication type:
- Article
Warped product spaces with Ricci conditions.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 6, p. 1365, doi. 10.3906/mat-1606-49
- By:
- Publication type:
- Article
On pseudohyperbolic space motions.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 5, p. 750, doi. 10.3906/mat-1503-37
- By:
- Publication type:
- Article
Osserman lightlike hypersurfaces of indefinite S-manifolds.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 2, p. 340, doi. 10.3906/mat-1206-1
- By:
- Publication type:
- Article
The Third Quantization: To Tunnel or Not to Tunnel?
- Published in:
- Galaxies (2075-4434), 2018, v. 6, n. 1, p. 19, doi. 10.3390/galaxies6010019
- By:
- Publication type:
- Article
Robust Algorithms for the Analysis of Fast-Field-Cycling Nuclear Magnetic Resonance Dispersion Curves.
- Published in:
- Computers (2073-431X), 2024, v. 13, n. 6, p. 129, doi. 10.3390/computers13060129
- By:
- Publication type:
- Article
Optimization on submanifolds of δ-Lorentzian trans-Sasakian manifolds with Casorati curvatures.
- Published in:
- Tamkang Journal of Mathematics, 2022, v. 53, n. 4, p. 385, doi. 10.5556/j.tkjm.53.2022.4075
- By:
- Publication type:
- Article
ON L¹-BIHARMONIC TIMELIKE HYPERSURFACES IN PSEUDO-EUCLIDEAN SPACE E<sup>4</sup><sub>1</sub>.
- Published in:
- Tamkang Journal of Mathematics, 2020, v. 51, n. 4, p. 313, doi. 10.5556/j.tkjm.51.2020.3188
- By:
- Publication type:
- Article
Saturation spectroscopy of an optically opaque argon plasma.
- Published in:
- Applied Physics B: Lasers & Optics, 2018, v. 124, n. 2, p. 0, doi. 10.1007/s00340-017-6869-6
- By:
- Publication type:
- Article
Local Flexibility for Open Partial Differential Relations.
- Published in:
- Communications on Pure & Applied Mathematics, 2022, v. 75, n. 6, p. 1377, doi. 10.1002/cpa.21982
- By:
- Publication type:
- Article
Improved bounds on Lorentz violation from composite pulse Ramsey spectroscopy in a trapped ion.
- Published in:
- Nature Communications, 2022, v. 13, n. 1, p. 1, doi. 10.1038/s41467-022-34818-0
- By:
- Publication type:
- Article
Decoherence Dynamics of Localized States in a Single GaAs/AlGaAs Quantum Ring.
- Published in:
- Physica Status Solidi - Rapid Research Letters, 2018, v. 12, n. 9, p. 1, doi. 10.1002/pssr.201800176
- By:
- Publication type:
- Article
THE HARMONIC FUNCTIONS OF POSITION VECTOR COMPONENTS IN THE THREE-DIMENSIONAL LORENTZIAN HEISENBERG GROUP H¹<sub>3</sub>.
- Published in:
- Journal of Science & Arts, 2022, v. 22, n. 1, p. 15, doi. 10.46939/J.Sci.Arts-22.1-a02
- By:
- Publication type:
- Article
HOW TO FIND THE INVERSE OF A MATRIX IN LORENTZ SPACE.
- Published in:
- Journal of Science & Arts, 2015, v. 15, n. 4, p. 315
- By:
- Publication type:
- Article
Continuous series of symmetric peak profile functions determined by standard deviation and kurtosis.
- Published in:
- Powder Diffraction, 2021, v. 36, n. 4, p. 222, doi. 10.1017/S0885715621000567
- By:
- Publication type:
- Article
A revised analysis of ferrihydrite at liquid helium temperature using Mössbauer spectroscopy.
- Published in:
- American Mineralogist, 2022, v. 107, n. 8, p. 1643, doi. 10.2138/am-2021-7802
- By:
- Publication type:
- Article
ON THE EXISTENCE OF $f$-MAXIMAL SPACELIKE HYPERSURFACES IN CERTAIN WEIGHTED MANIFOLDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 2, p. 317, doi. 10.1017/S0004972717000296
- By:
- Publication type:
- Article
LORENTZIAN GEOMETRY AND PHYSICS IN KASPAROV’S THEORY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 2, p. 340, doi. 10.1017/S0004972715001604
- By:
- Publication type:
- Article
A Novel Approach to Density Near-Zero Acoustic Metamaterials.
- Published in:
- Advances in Materials Science & Engineering, 2015, v. 2015, p. 1, doi. 10.1155/2015/626593
- By:
- Publication type:
- Article
Domain size anisotropy in the double-Voigt approach: an extended model.
- Published in:
- Journal of Applied Crystallography, 2015, v. 48, n. 6, p. 1998, doi. 10.1107/S1600576715018488
- By:
- Publication type:
- Article
Brans-Dicke classical cosmology in Einstein frame and metric signature transition.
- Published in:
- Iranian Journal of Physics Research, 2013, v. 13, n. 3, p. 61
- By:
- Publication type:
- Article
Manifold based on neighbour mapping and its projection for remote sensing image segmentation.
- Published in:
- International Journal of Remote Sensing, 2019, v. 40, n. 24, p. 9304, doi. 10.1080/01431161.2019.1629718
- By:
- Publication type:
- Article
Resonant flow instability of space-charge waves in self-gravitating Lorentzian dusty plasma columns.
- Published in:
- Canadian Journal of Physics, 2019, v. 97, n. 6, p. 651, doi. 10.1139/cjp-2018-0530
- By:
- Publication type:
- Article
Phantom wormhole solutions in a generic cosmological constant background.
- Published in:
- Canadian Journal of Physics, 2015, v. 93, n. 12, p. 1523, doi. 10.1139/cjp-2015-0359
- By:
- Publication type:
- Article
Effect of Vesicle Size on the Cytolysis of Cell-Penetrating Peptides (CPPs).
- Published in:
- International Journal of Molecular Sciences, 2020, v. 21, n. 19, p. 7405, doi. 10.3390/ijms21197405
- By:
- Publication type:
- Article
A Note on Invariant Temporal Functions.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 7, p. 959, doi. 10.1007/s11005-016-0850-x
- By:
- Publication type:
- Article
Sheaves and D-Modules on Lorentzian Manifolds.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 5, p. 607, doi. 10.1007/s11005-016-0832-z
- By:
- Publication type:
- Article
How to Find the Holonomy Algebra of a Lorentzian Manifold.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 2, p. 199, doi. 10.1007/s11005-014-0741-y
- By:
- Publication type:
- Article
Study on Raman multi-peak fitting and structure quantitative analysis of PAN-based carbon fibers.
- Published in:
- Journal of Materials Science, 2022, v. 57, n. 32, p. 15385, doi. 10.1007/s10853-022-07589-8
- By:
- Publication type:
- Article
Examples of Algebraic Ricci Solitons in the Pseudo-Riemannian Case.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 144, n. 1, p. 247, doi. 10.1007/s10474-014-0426-0
- By:
- Publication type:
- Article
Evaluating the feasibility of creatine‐weighted CEST MRI in human brain at 7 T using a Z‐spectral fitting approach.
- Published in:
- NMR in Biomedicine, 2019, v. 32, n. 12, p. N.PAG, doi. 10.1002/nbm.4176
- By:
- Publication type:
- Article
Conformal 3-Point Functions and the Lorentzian OPE in Momentum Space.
- Published in:
- Communications in Mathematical Physics, 2020, v. 379, n. 1, p. 227, doi. 10.1007/s00220-020-03836-8
- By:
- Publication type:
- Article
The Light Ray Transform on Lorentzian Manifolds.
- Published in:
- Communications in Mathematical Physics, 2020, v. 377, n. 2, p. 1349, doi. 10.1007/s00220-020-03703-6
- By:
- Publication type:
- Article
A Geometric Perspective on the Method of Descent.
- Published in:
- Communications in Mathematical Physics, 2018, v. 360, n. 3, p. 827, doi. 10.1007/s00220-018-3151-7
- By:
- Publication type:
- Article
The Hawking-Penrose Singularity Theorem for C<sup>1,1</sup>-Lorentzian Metrics.
- Published in:
- Communications in Mathematical Physics, 2018, v. 360, n. 3, p. 1009, doi. 10.1007/s00220-017-3047-y
- By:
- Publication type:
- Article
A Cohomological Perspective on Algebraic Quantum Field Theory.
- Published in:
- Communications in Mathematical Physics, 2018, v. 360, n. 1, p. 439, doi. 10.1007/s00220-018-3098-8
- By:
- Publication type:
- Article
Timelike Completeness as an Obstruction to <italic>C</italic><sup>0</sup>-Extensions.
- Published in:
- Communications in Mathematical Physics, 2018, v. 359, n. 3, p. 937, doi. 10.1007/s00220-017-3019-2
- By:
- Publication type:
- Article
The Feynman Propagator on Perturbations of Minkowski Space.
- Published in:
- Communications in Mathematical Physics, 2016, v. 342, n. 1, p. 333, doi. 10.1007/s00220-015-2520-8
- By:
- Publication type:
- Article
Asymptotics of Linear Waves and Resonances with Applications to Black Holes.
- Published in:
- Communications in Mathematical Physics, 2015, v. 335, n. 3, p. 1445, doi. 10.1007/s00220-014-2255-y
- By:
- Publication type:
- Article
A C*-Algebra for Quantized Principal U(1)-Connections on Globally Hyperbolic Lorentzian Manifolds.
- Published in:
- Communications in Mathematical Physics, 2014, v. 332, n. 1, p. 477, doi. 10.1007/s00220-014-2100-3
- By:
- Publication type:
- Article
Quantized Abelian Principal Connections on Lorentzian Manifolds.
- Published in:
- Communications in Mathematical Physics, 2014, v. 330, n. 1, p. 123, doi. 10.1007/s00220-014-1917-0
- By:
- Publication type:
- Article
Supersymmetry in Lorentzian Curved Spaces and Holography.
- Published in:
- Communications in Mathematical Physics, 2014, v. 327, n. 2, p. 577, doi. 10.1007/s00220-014-1983-3
- By:
- Publication type:
- Article
ON CONTACT CR-SUBMANIFOLDS OF A δ-LORENTZIAN TRANS-SASAKIAN MANIFOLD.
- Published in:
- Global Journal of Advance Research on Classical & Modern Geometries, 2017, v. 6, n. 2, p. 73
- By:
- Publication type:
- Article
ON CONTACT CR-SUBMANIFOLDS OF A δ-LORENTZIAN TRANS-SASAKIAN MANIFOLD.
- Published in:
- Global Journal of Advance Research on Classical & Modern Geometries, 2017, v. 6, n. 2, p. 73
- By:
- Publication type:
- Article
Chen’s Ricci inequalities and topological obstructions on null hypersurfaces of a Lorentzian manifold.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1714-y
- By:
- Publication type:
- Article